Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1 (1988), Issue 4, Pages 305-323
http://dx.doi.org/10.1155/S104895338800022X

Surface integrals approach to solution of some free boundary problems

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 3 November 1988; Revised 21 December 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Malyshev, Hedley Morris, Vladimir Naroditsky, and Leonid Romanyuk, “Surface integrals approach to solution of some free boundary problems,” Journal of Applied Mathematics and Simulation, vol. 1, no. 4, pp. 305-323, 1988. doi:10.1155/S104895338800022X